# SDR DALA2025022401401

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819530) CRACKED STRINGER 14L LOCATED BTW BS 294.5 AND BS 303.9 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR AT STRINGER 14L LOCATED BTW BS 294.5 AND BS 303.9 AT PASSENGER CABIN,REPAIR IS CATEGORY A, AS PER B737-800 SRM 51-40-02, AS PER B737-800 SRM 53-00-03-2R PROCEDURE 1, REPAIR 1.
